# SDR AALA201801269022

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 13,880 hours, 5,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: Arm Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SLIDE ARMED LIGHT LENS AT THE R4 DOOR IS MISSING. INSTALLED THE LIGHT LENS.  OPS CHECKED OK.
